Posted by Jackie L (184.108.40.206) on March 29, 2001 at 04:40:59:
In Reply to: help posted by angel on March 28, 2001 at 20:26:26:
my sister was on lithium for headaches and she became a "beast"...that is putting it mildly..one minute she was nice and gentle and sweet and the next she was tearing you apart and over reacting to things that "she thought were said or happening" that didn't.... she had a total personality change it was like a Jekyl and Hyde type and you walked on egg shells as you didn't know from one minute to the next what she was gonna do or how she would react...
this is just my experience... I would say it is the med...if not could also be just the stress of everything and his way of dealing with it... just be patient and do take it personally ...although I know that is hard to do at times... But talk to him about it and your concerns...maybe also go with to the doc with him and tell the doc what you noticed since being on the lithium....
Sometimes it is hard to see things that we do without being told..and even then we could be in denial... So talk to your hubby and see if he realizes that this is happening..
Best of Luck... Jackie L.
Post a Followup